0
RESEARCH PAPERS

Stability of Generalized Equilibria in Constrained Pseudodissipative Systems

[+] Author and Article Information
J. A. Walker

Department of Mechanical Engineering, Northwestern University, Evanston, IL 60208

J. Appl. Mech 63(3), 603-609 (Sep 01, 1996) (7 pages) doi:10.1115/1.2823340 History: Received February 15, 1995; Revised October 15, 1995; Online December 04, 2007

Abstract

We present improved stability criteria for the generalized equilibria of pseudodissipative systems. Compared to earlier results (Walker, 1988), the new criteria apply to many more kinematically constrained systems. We also obtain particularly simple stability criteria for holonomically constrained systems. Minimality is not assumed and linearization is not employed.

Copyright © 1996 by The American Society of Mechanical Engineers
Topics: Stability
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In